# SDR RAIA00702040

- Difficulty date: February 25, 2007
- Submitted: February 27, 2007
- Operation: Air carrier
- Aircraft: N811HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145256
- Aircraft time: 15,732 hours, 13,891 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Warning System
- Condition: Malfunctioned
- Location: Anti-Ice Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT NR 5496 - STL - WING ANTI-ICE FAIL IN FLIGHT.  MAINTENANCE PERFORMED OPS CHECK OF ICE AND RAIN PROTECTION SYSTEM.  CHECKS GOOD.
